
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 3 · 2007
Issue 4, the volume’s only issue · 17 articles · RSS
Research Articles · 17
- Mathematical Sophistication and Differentiated Emotions during Mathematical Problem SolvingBradford D. Allen, James Carifiopp. 163–167 · published 31 Dec 2007View PDF7,575 accesses
- The Extended Laplace TransformSabra Ramadanpp. 168–171 · published 31 Dec 2007View PDF7,069 accesses
- Numerical Treatment of the Mathematical Models for Water PollutionF. B. Agusto, O. M. Bamigbolapp. 172–180 · published 31 Dec 2007View PDF7,382 accesses
- Nonparametric Analysis on System Availability: Confidence Bound and Power FunctionJau-Chuan Ke, Yunn-Kuang Chupp. 181–187 · published 31 Dec 2007View PDF6,692 accesses
- Measures on the Quotient Spaces of the IntegersNorris Sookoo, Peter Chamipp. 188–195 · published 31 Dec 2007View PDF7,009 accesses
- A Comparative Study of the Performances of the OLS and some GLS Estimators when Stochastic Regressors are both Collinear and Correlated with Error TermsKayode Ayindepp. 196–200 · published 31 Dec 2007View PDF7,343 accesses
- A New Approach to Solve Nonlinear Partial Differential EquationsAbdoul R. Ghotbi, M. A. Mohammadzade, A. Avaei, M. Keyvanipoorpp. 201–206 · published 31 Dec 2007View PDF6,916 accesses
- On a Class of Nonhomogeneous Fields in Hilbert SpaceRaéd Hatamlehpp. 207–210 · published 31 Dec 2007View PDF6,682 accesses
- Reliability Parameters of a Power Generating System with Shared LoadRitu Gupta, S.K. Mittal, C.M. Batrapp. 211–219 · published 31 Dec 2007View PDF6,697 accesses
- On Characteristic Functions of Fırst Order Theta Functionİsmet Yıldızpp. 220–221 · published 31 Dec 2007View PDF6,996 accesses
- On Discrete Least Squares Polynomial Fit, Linear Spaces and Data ClassificationFrançois Dubeau, Youness Mirpp. 222–227 · published 31 Dec 2007View PDF6,865 accesses
- Variable Velocity Influence on the Vibration of Simply Supported Bernoulli - Euler Beam Under Exponentially Varying Magnitude Moving LoadT. O. Awodolapp. 228–232 · published 31 Dec 2007View PDF7,659 accesses
- Numerical Solution For Frank-Kamenetskii And Activation Energy Parameters in Reactive-Diffusive Equation with Variable One-Exponential FactorO. K. Koriko, A. J. Omowayepp. 233–236 · published 31 Dec 2007View PDF6,920 accesses
- On the Discretized Algorithm for Optimal Problems Constrained by Differential Equation with Real CoefficientsO. Olotupp. 237–242 · published 31 Dec 2007View PDF6,851 accesses
- On the Transformation T+m Due Gray and ClarkKacem Belghabapp. 243–248 · published 31 Dec 2007View PDF6,541 accesses
- Numerical Study on the Effect of Linear Friction of Long-Wave Propagation and Breaking with Sloping BottomAgustinus Ribalpp. 263–267 · published 31 Dec 2007View PDF6,853 accesses
- Some Algorithms to Identify Rational Structures in Stochastic Processes with ExpectationsConcepción González-Concepción, María Candelaria Gil-Fariña, Celina Pestano-Gabinopp. 268–276 · published 31 Dec 2007View PDF6,752 accesses